# SDR USAA2013012300011

- Difficulty date: January 7, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C3358241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 FILIFORM CORROSION ON AFT LEFT SHEAR WEB AT BS 986.5+8 INCHES, LBL 47.  REPLACED AFT LEFT SHEAR WEB AT BS 986.5+8 INCHES, LBL 47 IAW B737 SRM 51-40-02-0G, FIG 12.
